# SDR 96ZZZM1401

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22913
- Make and model: Cvac 240*
- Aircraft serial: 316
- Engine: Pwa R2800*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 39145217
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

ON CLIMB-OUT, HAD COMPLETE POWER LOSS ON NR 2 ENGINE.  ENGINE WAS FEATHERED AND AIRCRAFT RETURNED TO AIRPORT.  CARBURETOR WAS FOUND TO BE DEFECTIVE AND REPLACED.  AIRCRAFT RETURNED TO SERVICE.
